No photo of Bruce Kleiner

Bruce Kleiner

Professor of Mathematics

    1989 …2020

    Research output per year

    If you made any changes in Pure these will be visible here soon.

    Research Output

    • 66 Article
    • 3 Conference contribution
    • 1 Chapter
    • 1 Chapter (peer-reviewed)
    2020

    Higher rank hyperbolicity

    Kleiner, B. & Lang, U., Jan 1 2020, (Accepted/In press) In : Inventiones Mathematicae.

    Research output: Contribution to journalArticle

    2019

    Rectifiability of planes and Alberti representations

    David, G. C. & Kleiner, B., Jan 1 2019, In : Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. 19, 2, p. 723-756 34 p.

    Research output: Contribution to journalArticle

    2018

    Groups quasi-isometric to right-angled Artin groups

    Huang, J. & Kleiner, B., Feb 1 2018, In : Duke Mathematical Journal. 167, 3, p. 537-602 66 p.

    Research output: Contribution to journalArticle

    2017

    Mean Curvature Flow of Mean Convex Hypersurfaces

    Haslhofer, R. & Kleiner, B., Mar 1 2017, In : Communications on Pure and Applied Mathematics. 70, 3, p. 511-546 36 p.

    Research output: Contribution to journalArticle

    Mean curvature flow with surgery

    Haslhofer, R. & Kleiner, B., Jan 1 2017, In : Duke Mathematical Journal. 166, 9, p. 1591-1626 36 p.

    Research output: Contribution to journalArticle

    Singular Ricci flows I

    Kleiner, B. & Lott, J., Sep 2017, In : Acta Mathematica. 219, 1, p. 65-134 70 p.

    Research output: Contribution to journalArticle

    2016

    Differentiable structures on metric measure spaces: A primer

    Kleiner, B. & Mackay, J. M., Jan 1 2016, In : Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. 16, 1, p. 41-64 24 p.

    Research output: Contribution to journalArticle

    Infinitesimal Structure of Differentiability Spaces, and Metric Differentiation

    Cheeger, J., Kleiner, B. & Schioppa, A., Jan 1 2016, In : Analysis and Geometry in Metric Spaces. 4, 1, p. 104-159 56 p.

    Research output: Contribution to journalArticle

    Quasiflats in CAT(0) 2-complexes

    Bestvina, M., Kleiner, B. & Sageev, M., Nov 7 2016, In : Algebraic and Geometric Topology. 16, 5, p. 2663-2676 14 p.

    Research output: Contribution to journalArticle

    2015

    Infinitesimal structure of differentiability spaces and metric differentiation

    Cheeger, J., Kleiner, B. & Schioppa, A., 2015, In : arXiv:1503.0734.

    Research output: Contribution to journalArticle

    Inverse limit spaces satisfying a poincaré inequality

    Cheeger, J. & Kleiner, B., Jan 1 2015, In : Analysis and Geometry in Metric Spaces. 3, 1, p. 15-39 25 p.

    Research output: Contribution to journalArticle

    Inverse limit spaces satisfying poincare inequality

    Cheeger, J. & Kleiner, B., 2015, In : Analysis and Geometry in Metric Spaces. 3, p. 15-39

    Research output: Contribution to journalArticle

    On Brendle's Estimate for the Inscribed Radius under Mean Curvature Flow

    Haslhofer, R. & Kleiner, B., Jan 1 2015, In : International Mathematics Research Notices. 2015, 15, p. 6558-6561 4 p.

    Research output: Contribution to journalArticle

    Some applications of ℓp-cohomology to boundaries of Gromov hyperbolic spaces

    Bourdon, M. & Kleiner, B., Jan 1 2015, In : Groups, Geometry, and Dynamics. 9, 2, p. 435-478 44 p.

    Research output: Contribution to journalArticle

    2014

    Geometrization of three-dimensional orbifolds via Ricci flow

    Kleiner, B. & Lott, J., Jan 1 2014, In : Asterisque. 365, p. 101-177 77 p.

    Research output: Contribution to journalArticle

    Locally collapsed 3-manifolds

    Kleiner, B. & Lott, J., Jan 1 2014, In : Asterisque. 365, p. 7-99 93 p.

    Research output: Contribution to journalArticle

    2013

    Combinatorial modulus, the combinatorial Loewner property, and Coxeter groups

    Bourdon, M. & Kleiner, B., Nov 1 2013, In : Groups, Geometry, and Dynamics. 7, 1, p. 39-107 69 p.

    Research output: Contribution to journalArticle

    Realization of Metric Spaces as Inverse Limits, and Bilipschitz Embedding in L1

    Cheeger, J. & Kleiner, B., Jan 21 2013, In : Geometric and Functional Analysis. 23, 1, p. 96-133 38 p.

    Research output: Contribution to journalArticle

    2012

    Geometry and rigidity of mapping class groups

    Behrstock, J., Kleiner, B., Minsky, Y. & Mosher, L., Jul 9 2012, In : Geometry and Topology. 16, 2, p. 781-888 108 p.

    Research output: Contribution to journalArticle

    2011

    Compression bounds for Lipschitz maps from the Heisenberg group to L 1

    Cheeger, J., Kleiner, B. & Naor, A., Dec 1 2011, In : Acta Mathematica. 207, 2, p. 291-373 83 p.

    Research output: Contribution to journalArticle

    2010

    A new proof of Gromov's theorem on groups of polynomial growth

    Kleiner, B., Jul 1 2010, In : Journal of the American Mathematical Society. 23, 3, p. 815-829 15 p.

    Research output: Contribution to journalArticle

    Differentiating maps into L1, and the geometry of BV functions

    Cheeger, J. & Kleiner, B., Jul 6 2010, In : Annals of Mathematics. 171, 2, p. 1347-1385 39 p.

    Research output: Contribution to journalArticle

    Metric differentiation, monotonicity and maps to L1

    Cheeger, J. & Kleiner, B., Jun 23 2010, In : Inventiones Mathematicae. 182, 2, p. 335-370 36 p.

    Research output: Contribution to journalArticle

    2009

    A (log n)Ω(1) integrality gap for the sparsest cut SDP

    Cheeger, J., Kleiner, B. & Naor, A., Dec 1 2009, Proceedings - 50th Annual Symposium on Foundations of Computer Science, FOCS 2009. p. 555-564 10 p. 5438599. (Proceedings - Annual IEEE Symposium on Foundations of Computer Science, FOCS).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Erratum to: Hadamard spaces with isolated flats [Geometry and Topology 9 (2005), 1501-1538]

    Hruska, G. C. & Kleiner, B., 2009, In : Geometry and Topology. 13, 2, p. 699-707

    Research output: Contribution to journalArticle

    Induced quasi-actions: A remark

    Kleiner, B. & Leeb, B., May 1 2009, In : Proceedings of the American Mathematical Society. 137, 5, p. 1561-1567 7 p.

    Research output: Contribution to journalArticle

    Lacunary hyperbolic groups

    Ol'shanskii, A. Y., Osin, D. V., Sapir, M. V., Kapovich, M. & Kleiner, B., Dec 1 2009, In : Geometry and Topology. 13, 4, p. 2051-2140 90 p.

    Research output: Contribution to journalArticle

    Rectifiability of sets of finite perimeter in carnot groups: Existence of a tangent hyperplane

    Ambrosio, L., Kleiner, B. & Le Donne, E., Jul 2009, In : Journal of Geometric Analysis. 19, 3, p. 509-540 32 p.

    Research output: Contribution to journalArticle

    Rigidity of schottky sets

    Bonk, M., Kleiner, B. & Merenkov, S., Aug 10 2009, In : American Journal of Mathematics. 131, 2, p. 409-443 35 p.

    Research output: Contribution to journalArticle

    2008

    Characterization of the Radon-Nikodym property in terms of inverse limits

    Cheeger, J. & Kleiner, B., Oct 1 2008, Differential Geometry, Mathematical Physics, Mathematics and Society Part 1. 321 ed. p. 129-138 10 p. (Asterisque; no. 321).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Notes on Perelman's papers

    Kleiner, B. & Lott, J., Dec 1 2008, In : Geometry and Topology. 12, 5, p. 2587-2855 269 p.

    Research output: Contribution to journalArticle

    The asymptotic geometry of rightangled Artin groups, I

    Bestvina, M., Kleiner, B. & Sageev, M., Dec 1 2008, In : Geometry and Topology. 12, 3, p. 1653-1699 47 p.

    Research output: Contribution to journalArticle

    2007

    The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups

    Kapovich, M. & Kleiner, B., 2007, In : Groups, Geometry, and Dynamics. 1, 1, p. 61-79

    Research output: Contribution to journalArticle

    2006

    Generalized differentiation and bi-Lipschitz nonembedding in L1

    Cheeger, J. & Kleiner, B., Sep 1 2006, In : Comptes Rendus Mathematique. 343, 5, p. 297-301 5 p.

    Research output: Contribution to journalArticle

    On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces

    Cheeger, J. & Kleiner, B., 2006, Inspired by S.S. Chern: A memorial volume in honor of a great mathematician. Griffiths, P. (ed.). Hackensack NJ: World Scientific Publishing, p. 129-152

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Rigidity of invariant convex sets in symmetric spaces

    Kleiner, B. & Leeb, B., Mar 1 2006, In : Inventiones Mathematicae. 163, 3, p. 657-676 20 p.

    Research output: Contribution to journalArticle

    The asymptotic geometry of negatively curved spaces: Uniformization, geometrization and rigidity

    Kleiner, B., 2006, International Congress of Mathematicians, ICM 2006. Vol. 2. p. 743-768 26 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    2005

    Advances in Earthquake Engineering through the Experimental Capabilities of the George E. Brown, Jr. Network for Earthquake Engineering Simulation

    Kleiner, B., Abdoun, T., Dobry, R. & Wilson, D., Jan 2005, Proceedings of the Geo-Frontiers. Austin, Texas

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Coarse alexander duality and duality groups

    Kapovich, M. & Kleiner, B., Jan 1 2005, In : Journal of Differential Geometry. 69, 2, p. 279-352 74 p.

    Research output: Contribution to journalArticle

    Open Access

    Conformal dimension and Gromov hyperbolic groups with 2-sphere boundary

    Bonk, M. & Kleiner, B., Jan 26 2005, In : Geometry and Topology. 9, p. 219-246 28 p.

    Research output: Contribution to journalArticle

    Hadamard spaces with isolated flats

    Hruska, G. C., Kleiner, B. & Hindawi, M., Aug 8 2005, In : Geometry and Topology. 9

    Research output: Contribution to journalArticle

    Quasi-hyperbolic planes in hyperbolic groups

    Bonk, M. & Kleiner, B., Sep 1 2005, In : Proceedings of the American Mathematical Society. 133, 9, p. 2491-2494 4 p.

    Research output: Contribution to journalArticle

    2004

    Rigidity for quasi-fuchsian actions on negatively curved spaces

    Bonk, M. & Kleiner, B., Jan 1 2004, In : International Mathematics Research Notices. 61, p. 3309-3316 8 p.

    Research output: Contribution to journalArticle

    2003

    Singularity structure in mean curvature flow of mean-convex sets

    Colding, T. H. & Kleiner, B., Nov 26 2003, In : Electronic Research Announcements of the American Mathematical Society. 9, 15, p. 121-124 4 p.

    Research output: Contribution to journalArticle

    2002

    Quasisymmetric parametrizations of two-dimensional metric spheres

    Bonk, M. & Kleiner, B., Dec 1 2002, In : Inventiones Mathematicae. 150, 1, p. 127-183 57 p.

    Research output: Contribution to journalArticle

    Rectifying separated nets

    Burago, D. & Kleiner, B., Dec 3 2002, In : Geometric and Functional Analysis. 12, 1, p. 80-92 13 p.

    Research output: Contribution to journalArticle

    Rigidity for quasi-möbius group actions

    Bonk, M. & Kleiner, B., Jan 1 2002, In : Journal of Differential Geometry. 61, 1, p. 81-106 26 p.

    Research output: Contribution to journalArticle

    Rigidity for quasi-Mobus group actions

    Bonk, M. & Kleiner, B., 2002, In : Journal of Differential Geometry. 61, 1, p. 81-106

    Research output: Contribution to journalArticle

    The geodesic flow of a nonpositively curved graph manifold

    Croke, C. B. & Kleiner, B., Dec 3 2002, In : Geometric and Functional Analysis. 12, 3, p. 479-545 67 p.

    Research output: Contribution to journalArticle